Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

On the nonexistence of elements of Hopf invariant one


Author: J. F. Adams
Journal: Bull. Amer. Math. Soc. 64 (1958), 279-282
DOI: https://doi.org/10.1090/S0002-9904-1958-10225-6
Link to commentary: Bull. Amer. Math. Soc., 48 (2011), no. 4, 509--511.
MathSciNet review: 0097059
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10225-6